# SDR SWIA200819598

- Difficulty date: May 2, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 15,131 hours, 13,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: AD20131A
- Part serial: 64829
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,093 hours, 1,685 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS AT ROW 5 ARE INOP.  REPLACED NR 3 INVERTER ASSEMBLY PER CRJ 200 WDM 33-51-00.  ALL EMERGENCY LIGHTS CHECK GOOD.
